A comparison of some dynamic load-balancing algorithms for a parallel adaptive flow solver

Touheed, N., Selwood, P., Jimack, P.K. et al. (1 more author) (2000) A comparison of some dynamic load-balancing algorithms for a parallel adaptive flow solver. Parallel Computing, 26 (12). pp. 1535-1554. ISSN 0167-8191

Abstract

Metadata

Authors/Creators:
  • Touheed, N.
  • Selwood, P.
  • Jimack, P.K.
  • Berzins, M.
Copyright, Publisher and Additional Information: © 2000 Elsevier Science B.V. This is an author produced version of a paper published in 'Parallel Computing'
Keywords: Dynamic load balancing, Time-dependent partial differential equations, Adaptive methods
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering (Leeds) > School of Computing (Leeds)
Depositing User: Repository Assistant
Date Deposited: 14 Nov 2006
Last Modified: 05 Jun 2014 01:52
Published Version: http://dx.doi.org/10.1016/S0167-8191(00)00045-4
Status: Published
Publisher: Elsevier B.V.
Refereed: No
Identification Number: https://doi.org/10.1016/S0167-8191(00)00045-4
Related URLs:

Download

Filename: jimackp12_TSJB99.pdf

Share / Export

Statistics